# SDR SWAA2014041627188

- Difficulty date: April 10, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 21,290 hours, 12,501 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A52781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING WIGGLE PLATE CRACKED AT REAR SPAR OTBD OF GEAR.  R & R WIGGLE PLATE IAW SRM.
